# SDR COEA2016010209801

- Difficulty date: January 2, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 35,102 hours, 39,128 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: S53571303204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  INTERIOR LEVEL 2 CORROSION AFFECTING CTR FUSELAGE, LT UPPER SKIN PANEL, BETWEEN FRAMES 24 - 25, STRINGER 4 - 5.  REPAIR IAW SRAS CE-339 16 9919 DATED 1 29 16.
